Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How long ginet 84 should be taken to clear up the skin?

I have been taking ginet 84 for almost 3 months now. my primary reason was to clear up my skin. So far i have not seen any improvement at all. I am a ninteen year old female and i follow a healthy diet. Is there any point in continuing? when would i expect to see a result?
Tue, 24 Nov 2015
Report Abuse
Dentist 's  Response
Hi Dear,

Understanding your concern.

As per your query you have symptoms of acne on face which occurs when skin gets clogged, usually with dead skin cells. Sometimes bacteria get trapped inside the pore, too, causing the area to become red and swollen. Ginet 84 you used is giving you benefits and you should stop it after 2-3 month as long term use should be avoided. Exfoliate gently once or twice a day with a salicylic acid-based exfoliant. Apply benzoyl peroxide cream or gel for killing the bacteria in the pore . Wash your face using a mild soap or cleanser and lukewarm water. Blu light therapy and mild immunosuppressant would work for you only after consultation with dermatologist for proper diagnosis. Doctor may prescribe oral antibiotics like clindamycin , Isotretinoin or Hormone Therapy.

Hope your concern has been resolved.

Get Well Soon.
Best Wishes,
Dr. Harry Maheshwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I have been on ginet-84 for about a month and a bit now. I went on it because earlier this year I started on levlen which gave me really bad...